Academic Journals Database
Disseminating quality controlled scientific knowledge

Prediction of Number of Zombies in a DDoS Attack using Polynomial Regression Model

Author(s): B. B. Gupta | R. C. Joshi | Manoj Misra

Journal: Journal of Advances in Information Technology
ISSN 1798-2340

Volume: 2;
Issue: 1;
Start page: 57;
Date: 2011;
Original page

Keywords: DDoS attack | Intrusion detection | Polynomial regression | Zombies | Entropy

This paper reports the evaluation results of proposed approach that is used to predict number of zombies using polynomial regression model. A relationship is established between number of zombies and observed deviation in sample entropy. Various statistical performance measures are used to measure the performance of the regression model. Network topologies similar to Internet used for simulation are generated using Transit-Stub model of GT-ITM topology generator. NS-2 network simulator on Linux platform is used as simulation test bed for launching DDoS attacks with varied number of zombies. The simulation results are promising as authors are able to predict number of zombies efficiently using polynomial regression model with very less error rate.
Affiliate Program      Why do you need a reservation system?